Phone: 03 318 8605

Gaviscon Double Strength Liquid 500ml

Gaviscon

$35.99

Gaviscon Double Strength Aniseed Liquid provides effective relief from the pain and discomfort of heartburn & acid indigestion.

It contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much.

Suitable for use whilst pregnant or breastfeeding.

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.

Key Features
  • Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion
  • Contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much
  • Suitable for use whilst pregnant or breastfeeding
  • Aniseed flavour

Warnings
Keep out of reach of children.

Important Information

  • Does not contain aluminium, sugar, gluten or artificial colouring.
  • The maximum total daily intake (40mL) for adults contains 424mg of sodium (take into account if on a low sodium diet).
  • Contains hydroxybenzoate and saccharin.

Ingredients

Contains: Each 10mL dose contains 1000mg Sodium Alginate, 200mg Potassium Bicarbonate and 200mg Calcium Carbonate. Contains Hydroxybenzoate and Saccharin.

Directions

  • How to take Gaviscon Double Strength Liquid:
  • Adults and children over 12 years: 5-10mL
  • Not recommended for children under 12 years.
  • Take as required after meals and before going to bed, up to 4 times a day or as directed.
  • Ensure cap seal is unbroken before first use.
  • Shake well before use.
  • If symptoms persists see your Doctor.
  • Discard product 3-6 months after opening.STORAGE INSTRUCTIONS
Store below 30°C.Storage Temperature: below 30°C
SKU: 952516 TAG: [Indigestion]
 

This product has been added to your cart

CHECKOUT